# SDR USAAD00075

- Difficulty date: May 17, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 39125581
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IND/PIT - FLT 850 - DURING CRUISE, THE CABIN ALTITUDE STARTED CLIMBING AND COULD NOT BE CONTROLLED.  AFTER LOWERING THE AIRCRAFT ALTITUDE TO 12,400 FEET, THE CABIN PRESSURE STILL COULD NOT BE CONTROLLED AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT THEN FLEW AT 10,000 FEET AND LANDED AT ITS DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE 2L DOOR SEAL AND LEFT AND RIGHT PNEUMATIC FLOW CONTROL VALVES.  REF: OPER CONTROL NR 2000605SH031 AND  NR 2000605SH032.  (X).
